MathSciNet Relay Station
MathSciNet bibliographic data
MR1084490 (91j:05037) 05C10 (05C20 68R10)
Di Battista, Giuseppe; Liu, Wei-Ping; Rival, Ivan Bipartite graphs, upward drawings, and planarity. Inform. Process. Lett. 36 (1990), no. 6, 317–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement